Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having sore leg and torso. Looks red and irritated. Using antiseptic cream. What could be the reason?

hi i have a 12 year old girl living with me (foster care) she seems to have sores that break out on legs forhead, even torso. it dosn t seem to fit the school sore description, as i havn t noticed puss or blisters just red and irritated (probaBLY picking at the area once it is there) antiseptic cream and educating her regarding hygiene practices certainly helps the healing . but they keep appearing.? I m thinking there is a bug in the blood from a past infection. or she purposely somehow breaks the skin???
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
this is infection of skin and soft tissue.
taking a course of suitable antibiotic is must.
for good skin hygene antiseptic soap can be used,
only antiseptic cream can't give good result.
please consult a dermatologist for proper treatment.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor